# SDR V2JA078L110182612

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N136SL
- Make and model: Piagio P180
- Aircraft serial: 1101
- Aircraft time: 7,905 hours, 5,841 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT APPROX FL100, HEARD ABNORMAL NOISE FROM FRONT OF ACFT. AFTER LANDING, NOTICED LT FWD MLG GEAR DOOR MISSING.
